# SDR SWAA2021062380574

- Difficulty date: June 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 24,221 hours, 39,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY- AFT CORNER SCUFF PLATE CRACKED / WELDED & REPAIRED AFT CARGO BAY AFT CORNER SCUFF PLATE; IAW SRM 53-60-15-2R-1; SOPM 20-20-02; SRM 53-60-15-2R-1 INSTALL WAS PERFORMED ON CC# 753-721-00-01
